File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Causal bulk viscous cosmologies in conformally flat spacetime

TitleCausal bulk viscous cosmologies in conformally flat spacetime
Authors
Issue Date2000
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijmpd/ijmpd.shtml
Citation
International Journal of Modern Physics D, 2000, v. 9 n. 4, p. 475-493 How to Cite?
AbstractThe evolution of a causal bulk viscous cosmological fluid filled open conformally flat spacetime is considered. By means of appropriate transformations the equation describing the dynamics and evolution of the very early Universe can be reduced to a first order Abel type differential equation. In the case of a bulk viscosity coefficient proportional to the square root of the density, ξ ∼ ρ1/2, an exact and two particular approximate solutions are obtained. The resulting cosmologies start from a singular state and generally have a noninflationary behavior, the deceleration parameter tending, in the large time limit, to zero. The thermodynamic consistency of the results is also checked.
Persistent Identifierhttp://hdl.handle.net/10722/91859
ISSN
2015 Impact Factor: 1.963
2015 SCImago Journal Rankings: 0.718
References

 

DC FieldValueLanguage
dc.contributor.authorMak, MKen_HK
dc.contributor.authorHarko, Ten_HK
dc.date.accessioned2010-09-17T10:28:41Z-
dc.date.available2010-09-17T10:28:41Z-
dc.date.issued2000en_HK
dc.identifier.citationInternational Journal of Modern Physics D, 2000, v. 9 n. 4, p. 475-493en_HK
dc.identifier.issn0218-2718en_HK
dc.identifier.urihttp://hdl.handle.net/10722/91859-
dc.description.abstractThe evolution of a causal bulk viscous cosmological fluid filled open conformally flat spacetime is considered. By means of appropriate transformations the equation describing the dynamics and evolution of the very early Universe can be reduced to a first order Abel type differential equation. In the case of a bulk viscosity coefficient proportional to the square root of the density, ξ ∼ ρ1/2, an exact and two particular approximate solutions are obtained. The resulting cosmologies start from a singular state and generally have a noninflationary behavior, the deceleration parameter tending, in the large time limit, to zero. The thermodynamic consistency of the results is also checked.en_HK
dc.languageengen_HK
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijmpd/ijmpd.shtmlen_HK
dc.relation.ispartofInternational Journal of Modern Physics Den_HK
dc.titleCausal bulk viscous cosmologies in conformally flat spacetimeen_HK
dc.typeArticleen_HK
dc.identifier.emailHarko, TC:harko@hkucc.hku.hken_HK
dc.identifier.authorityHarko, TC=rp1333en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0011656535en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0011656535&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume9en_HK
dc.identifier.issue4en_HK
dc.identifier.spage475en_HK
dc.identifier.epage493en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats